# SDR R61A201803180379

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 32,758 hours, 20,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER DOOR EXIT IDENTIFIER LIGHT SURROUND CRACKED. R & R FWD PASSENGER DOOR EXIT IDENTIFIER LIGHT IAW AMM 33-50-15. OPS CHECK GOOD.
